MAUDE Adverse Event Report: COVIDIEN SHARPSAFETY; CONTAINER, SHARPS

COVIDIEN SHARPSAFETY; CONTAINER, SHARPS
Model Number 8935Y
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 9/12/2018.The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states the containers were found cracked when the carton was opened.

Brand Name
SHARPSAFETY
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek dr
crystal lake IL 60014 8172
MDR Report Key7869936
Report Number1424643-2018-00010
Device Sequence Number1964364
Product Code MMK
UDI-Device Identifier20884521022420
UDI-Public20884521022420
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8935Y
Device Catalogue Number8935Y
Device Lot Number17J03663
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2018
Initial Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1